# SDR ZZDA070430153

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2447
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RII INSPECTION THE PINS WERE FOUND PULLED.  R&R L1 SLIDE ASSY( FOUND PIN PULLED ) IAW REF MM 25-61-01.
